Author Publications

Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 1982
Number of items: 2.

1982

Nottrot, R. (1982) Mathematical analysis of optimal processes II. Indagationes Mathematicae A: Mathematical sciences, 85 (3). pp. 323-334. ISSN 0023-3358

Nottrot, R. (1982) Mathematical analysis of optimal processes I. Indagationes Mathematicae A: Mathematical sciences, 85 (3). pp. 311-322. ISSN 0023-3358

This list was generated on Sat Apr 19 05:30:30 2014 CEST.